MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 96-6145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument broke into two parts.Surgery not delayed.Patient not impacted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SP2 AP CHAMF BLK POPUP R.H.SZ5
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12853207
Report Number1818910-2021-26053
Device Sequence Number3840483
Product Code HTZ
UDI-Device Identifier10603295247005
UDI-Public10603295247005
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6145
Device Catalogue Number966145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown